Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 58, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 10, 2013, 3:26 AM EDT. It took effect at Jun 10, 2013, 6:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2013, 3:26 AM EDT (07:26 UTC)
- In effect from
- Jun 10, 2013, 6:00 PM EDT
- Expired
- Jun 11, 2013, 3:09 PM EDT
- In force
- 21 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
250 WHUS71 KPHI 100726 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 326 AM EDT MON JUN 10 2013 ANZ450>455-102100- /O.NEW.KPHI.SC.Y.0058.130610T2200Z-130611T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 326 AM EDT MON JUN 10 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EDT TUESDAY. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
603 WHUS71 KPHI 102000 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT MON JUN 10 2013 ANZ450>455-110900- /O.EXT.KPHI.SC.Y.0058.130610T2200Z-130611T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 PM EDT MON JUN 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
721 WHUS71 KPHI 110814 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 414 AM EDT TUE JUN 11 2013 ANZ454-455-111700- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-130611T1700Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 414 AM EDT TUE JUN 11 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST AT 15 TO 20 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ450>453-112100- /O.CON.KPHI.SC.Y.0058.000000T0000Z-130611T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 414 AM EDT TUE JUN 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST AT 15 TO 20 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
317 WHUS71 KPHI 111729 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 129 PM EDT TUE JUN 11 2013 ANZ454-455-111830- /O.EXP.KPHI.SC.Y.0058.000000T0000Z-130611T1700Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 129 PM EDT TUE JUN 11 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE DIMINISHED ACROSS THE WATERS. $$ ANZ450>453-112100- /O.CON.KPHI.SC.Y.0058.000000T0000Z-130611T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 129 PM EDT TUE JUN 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
797 WHUS71 KPHI 111909 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 PM EDT TUE JUN 11 2013 ANZ450>453-112015- /O.CAN.KPHI.SC.Y.0058.000000T0000Z-130611T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 309 PM EDT TUE JUN 11 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WEAK HIGH PRESSURE WILL BUILD OVER THE WATERS TONIGHT AND REMAIN INTO WEDNESDAY. THE WINDS AND SEAS WILL CONTINUE DIMINISH OVERNIGHT. A FEW GUSTS UP TO 20 KTS MAY OCCUR INTO THE EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 9:24 PM EDT, 6 hours 2 minutes earlier.
Area forecast discussion, Jun 9, 9:24 PM EDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 924 PM EDT SUN JUN 9 2013 .SYNOPSIS... A HIGH PRESSURE RIDGE ACROSS THE AREA WILL MOVE AWAY OVERNIGHT. THIS WILL ALLOW LOW PRESSURE ACROSS THE MISSISSIPPI VALLEY TO MOVE EAST TOWARD THE OHIO VALLEY AND THEN DOWN THE SAINT LAWRENCE VALLEY THROUGH THE MIDWEEK PERIOD. THE FRONTS ATTACHED TO THIS LOW WILL BRING UNSETTLED CONDITIONS EARLY THIS WEEK. WEAK HIGH PRESSURE WILL BUILD IN FOR LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A FEW SHOWERS AND THUNDERSTORMS REMAIN ACROSS VA AND WERE SLOWLY MOVG NEWD ASSOCD WITH A WMFNT. MOST LOCATIONS WILL REMAIN DRY FOR THE NEXT FEW HOURS BUT POPS WILL SLOWLY INCREASE OVERNIGHT WITH PRECIP AT MOST LOCATIONS BY MRNG. TEMPERATURES TONIGHT WILL BE IN THE LOW TO MID 60S BUT MAY END UP BEING A LITTLE WARMER THAN FORECAST. BIGGEST PROBLEM WAS EXTENT AND THICKNESS OF CLOUD COVER OVERNIGHT. IF THE CLOUDS REMAIN AS THEY ARE AND NOT TERRIBLY THICK, TEMPERATURES WILL BE ABLE TO DROP A FEW MORE DEGREES. IF WE START TO CLOUD UP QUICKLY, WE WILL BE WARMER AND COULD POSSIBLY REACH THE UPPER 60S, ESPECIALLY ACROSS THE SOUTHERN AREAS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... THE WARM FRONT TO OUR SOUTH WILL START TO PUSH NORTHWARD ON MONDAY. WE WILL SEE AN INCREASE IN CLOUD COVER AS THE FRONT APPROACHES AND AS WE HEAD INTO THE MORNING HOURS, WE WILL START TO SEE RAIN OVERSPREAD THE REGION. INSTABILITY WILL INCREASE THROUGH THE DAY, MAINLY ALOFT AND NOT AT THE SURFACE, AND WE COULD SEE SOME SHOWERS AND THUNDERSTORMS DEVELOP THROUGH THE DAY. SOME EMBEDDED SHORTWAVES MOVING THROUGH THE 500-MB FLOW COULD HELP IN THE DEVELOPMENT OF ANY SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL BE COOLER THAN SUNDAY ESPECIALLY AS WE WILL HAVE CONSIDERABLY MORE CLOUD COVER. EXPECT MAXIMUM TEMPERATURES TO RISE INTO THE MID TO UPPER 70S ACROSS THE REGION, WITH SOME LOW 80S ACROSS THE DELMARVA. IT WILL BE COOLER ALONG THE COAST AS WE HAVE AN SOUTHEASTERLY FLOW AND THOSE AREAS MAY STRUGGLE TO REACH THE MID 70S. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... LOW PRESSURE WILL BE OVER THE GREAT LAKES MONDAY NIGHT AND IT WILL BE MOVING EAST/NORTHEAST FROM MONDAY NIGHT INTO WEDNESDAY. THE LOW WILL TRACK ACROSS NY AND THEN DOWN THE SAINT LAWRENCE VALLEY WED. THE ASSOCIATED WARM FRONT WILL CONTINUE TO BRING SHOWERS/TSTMS TO THE AREA MONDAY NIGHT INTO TUE. WE WILL USE CATEGORICAL POPS FOR THE MON NIGHT PERIOD FOR NOW. THE POPS WILL DECREASE BACK TO HIGH CHC CATEGORY TUE...AND THEN FURTHER DECREASE TUE NIGHT/WED AS THE LOW MOVES AWAY AND THE ASSOCIATED COLD FRONT MOVES THROUGH. WE WILL STILL HAVE SLGT CHC POPS WED AS THE TIMING FOR THE FRONT IS STILL UNCERTAIN. THE 12Z GFS SHOWS MORE PCPN MOVING ALONG THE FRONT TO THE SOUTH WED NIGHT/THU SO WE HAVE GONE ALONG WITH THIS AND HPC NOW AND KEPT THE POPS IN THE SRN AREAS FOR NOW. THE BEST CHC FOR A PROLONGED DRY PERIOD WILL BE FRI AND INTO NEXT WEEKEND WHEN HIGH PRESSURE MOVE BACK IN. CONFID IN THESE TIME FRAMES IS RATHER LIMITED ATTM. TEMPERATURES THIS WEEK AND INTO NEXT WEEKEND WILL MOSTLY BE NEAR NORMAL...WITH HIGH TEMPERATURES IN THE LOW TO MID 80S ACROSS THE CENTRAL/SRN AREAS AND SEVERAL DEGREES COOLER ACROSS THE NORTH. LOWS WILL MOSTLY BE IN THE 60S WITH SOME READINGS IN THE LOW/MID 50S ACROSS THE FAR NORTH LATE. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL CONTINUE THROUGH EARLY TONIGHT AND CONDS WILL GRADUALLY DETERIORATE BY DAYBREAK. CONDS WILL THEN REMAIN MVFR/IFR DURG MONDAY. THERE IS STILL SOME UNCERTAINTY AS TO HOW QUICKLY CONDS COME DOWN AND HOW FAR. SOME OF THE MDLS EVEN SUGGEST SOME MVFR AFTER MIDNIGHT IN THE WRN SECTIONS. TIMING IS STILL A BIT TRICKY BUT THE MODEL CONSENSUS SHOWS THE RAIN STARTING TO MOVE INTO THE TERMINALS AROUND 10-12Z AND THEN INCREASING IN COVERAGE THROUGH THE DAY. CEILINGS WILL CONTINUE TO FALL AS WE HEAD INTO MONDAY AFTERNOON AND EVENING, WITH IFR EXPECTED AT KPHL BY LATE MONDAY AFTERNOON. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY BUT CONFIDENCE IS TOO LOW AS TO TIMING TO INCLUDE IN THE TAFS AT THIS TIME. WINDS WILL BECOME LIGHT AND VARIABLE OVERNIGHT AND GRADUALLY PICK UP OUT OF THE EAST SOUTHEAST SUNDAY MORNING. WINDS WILL THEN TURN MORE SOUTH THROUGH THE DAY AS THE WARM FRONT PUSHES NORTHWARD. OUTLOOK... MON NIGHT...WIDESPREAD MVFR AND POSSIBLE IFR WITH SHOWERS/TSTMS. TUE...MOSTLY MVFR BUT IMPROVEMENT TO VFR POSSIBLE LATE. TUE NIGHT/WED...MOSTLY VFR BUT POSSIBLE LOWER CONDITIONS IN SHOWERS/TSTMS. WED NIGHT THRU FRI...MOSTLY VFR. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE AREA WATERS THROUGH MONDAY AS WEAK HIGH PRESSURE SLIDES ACROSS THE AREA. OUTLOOK... MUCH OF THE OUTLOOK PERIOD WILL HAVE SUB-SCA CONDITIONS ON THE WATERS. SEAS MAY RISE TO AROUND 5 FT ON THE OCEAN WATERS MON NIGHT AND REMAIN THERE INTO TUE. SCATTERED TSTMS ARE EXPECTED FOR THE MON NIGHT-TUE NIGHT PERIOD. && .HYDROLOGY... THE NEXT SYSTEM OFFERS THE POSSIBILITY FOR ADDITIONAL RAINFALL. THERE WILL LIKELY NOT BE ENOUGH TO CREATE WIDESPREAD FLOODING LIKE WE HAD ACROSS THE AREA LATE FRI AND SAT. A FEW POINTS MAY RESUME RISES...BUT IT IS NOT YET CLEAR IF THEY WILL REACH FLOOD STAGE AGAIN. WE HAVE DECIDED NOT TO ISSUE ANY WATCHES ATTM. && .RIP CURRENTS... A MODERATE RISK OF RIP CURRENTS IS ONCE AGAIN BEING FORECAST FOR MONDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...NIERENBERG/MEOLA SHORT TERM...MEOLA LONG TERM...O'HARA AVIATION...NIERENBERG/MEOLA/O'HARA MARINE...MEOLA/O'HARA HYDROLOGY... RIP CURRENTS...
Hazardous weather outlook, Jun 9, 8:39 PM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 839 PM EDT SUN JUN 9 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-110045- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 839 PM EDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-110045- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 839 PM EDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON MONDAY. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-110045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 839 PM EDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:30 AM EDT | Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 24 hr |
| Jun 10, 7:18 AM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jun 10, 8:36 AM EDT | Areal Flood Warning | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 3 hr |
| Jun 10, 12:05 PM EDT | Areal Flood Warning | PHI | Atlantic, Cape May, Cumberland | 3 hr |
| Jun 10, 1:11 PM EDT | Areal Flood Warning | PHI | Camden, Gloucester | 4 hr |
| Jun 10, 1:37 PM EDT | Areal Flood Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 23 hr |
| Jun 10, 4:22 PM EDT | Special Weather Statement | PHI | Atlantic | 53 min |
| Jun 10, 5:38 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 52 min |
| Jun 10, 5:14 AM EDT | Areal Flood Advisory | PHI | Berks, Chester | 4 hr |
| Jun 10, 5:53 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Jun 10, 6:07 AM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Jun 10, 9:04 AM EDT | River Flood Warning | PHI | Chester | 5 hr |
| Jun 10, 12:35 PM EDT | Areal Flood Warning | PHI | Montgomery | 17 hr |
| Jun 10, 4:02 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Philadelphia | 4 hr |
| Jun 10, 4:10 PM EDT | Special Weather Statement | PHI | Chester | 65 min |
| Jun 10, 4:30 PM EDT | Special Weather Statement | PHI | Delaware | 60 min |
| Jun 10, 4:42 PM EDT | River Flood Warning | PHI | Chester, Delaware | 12 hr |
| Jun 10, 5:06 PM EDT | Areal Flood Warning | PHI | Chester, Delaware | 12 hr |
| Jun 10, 6:22 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 53 min |
| Jun 10, 6:28 PM EDT | Areal Flood Warning | PHI | Bucks | 9 hr |
| Jun 10, 6:33 PM EDT | River Flood Warning | PHI | Delaware | 5 hr |
| Jun 10, 5:58 AM EDT | Areal Flood Advisory | PHI | New Castle | 3 hr |
| Jun 10, 2:44 PM EDT | Special Weather Statement | PHI | Sussex | 61 min |
| Jun 10, 3:00 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 60 min |
| Jun 10, 4:46 PM EDT | Tornado Warning | PHI | New Castle | 29 min |
| Jun 10, 6:17 PM EDT | River Flood Warning | PHI | New Castle | 5 hr |
| Jun 10, 6:59 PM EDT | River Flood Warning | PHI | New Castle | 70 min |
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.